# SDR ASOA2014122211914

- Difficulty date: December 14, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 28,699 hours, 20,036 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE AND WING FITTING FWD SIDE OF AFT FLANGE HAVE CONTACT MARKS FROM LINKS.   REMOVED DAMAGED FROM FUSELAGE AND WING FITTINGS IAW SRM 51-12-00-001-A01, TR 51-0050.
